MathSciNet Relay Station
MathSciNet bibliographic data
MR721702 60J80 (60E07)
Steutel, F. W.; Vervaat, W.; Wolfe, S. J. Integer-valued branching processes with immigration. Adv. in Appl. Probab. 15 (1983), no. 4, 713–725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement